Facebook Pixel
EmpowHER Guest

birth control

By Anonymous May 26, 2014 - 11:30pm
Rate This

hallo, i took postinor in 7 hours after unprotected sex, and shen in 12 hours. after about 3 weeks my period started, 2 days later than usual. blood is less then usual but with clots. is it dangeros? is it side effect of it?

Add a Comment2 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER. Side effects for most emergency pills, are bleeding, cramping and changes to your next period. Such as an earlier or later, heavy or lighter period. Hope this helps?



May 27, 2014 - 4:23am
EmpowHER Guest
Anonymous (reply to Anonymous)

thank you, hope its just a side effect :S

May 27, 2014 - 3:01pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!